# SDR DL73S992312

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001206
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT WAS FOUND WITH A .7 TYPICAL CRACK THROUGH THE SKIN AND BONDED DOUBLER.  THE BEAR STRAP WAS UNDAMAGED.  THE CRACK WAS ROUTED OUT OF THE  SKIN AND DOUBLER AND REPAIRED WITH AN EXTERNAL ALUMINUM     DOULBER AND TRIPLER PER B737 SRM 53-30-3, FIG 16 AND ER/A 368547-14, REV A.
